Paper Information

Journal:   IRANIAN JOURNAL OF MATHEMATICAL CHEMISTRY   APRIL 2014 , Volume 5 , Number 1; Page(s) 19 To 29.
 
Paper: 

CHEMICAL TREES WITH EXTREME VALUES OF ZAGREB INDICES AND COINDICES

 
 
Author(s):  VUKICEVIC Z.K., POPIVODA G.*
 
* DEPARTMENT OF MATHEMATICS, UNIVERSITY OF MONTENEGRO 81000 PODGORICA, MONTENEGRO
 
Abstract: 

We give sharp upper bounds on the Zagreb indices and lower bounds on the Zagreb coindices of chemical trees and characterize the case of equality for each of these topological invariants.

 
Keyword(s): ZAGREB INDEX, ZAGREB COINDEX, CHEMICAL TREE
 
References: 
  • ندارد
 
  pdf-File tarjomyar Persian Abstract Yearly Visit 106
 
Latest on Blog
Enter SID Blog